# SDR CA071212025

- Difficulty date: December 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 180J
- Aircraft time: 8,908 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 87292
- Condition: Corroded
- Location: Propeller
- Part time: 1,481 hours
- Component: Propeller, Mcauly
- Component part number: 2A34C203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT OVERHAUL PROPELLER HUB WAS STRIPPED OF PAINT FINISH. ENTIRE OUTER SURFACE OF HUB AND BLADE O-RING GROOVES WERE CORRODED BEYOND LIMITS. HUB WAS RETURNED TO MFG FOR EVALUATION. (TC NR 20071212025)
